# SDR ASAA2016051316745

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,789 hours, 10,515 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Condition: Contaminated
- Location: Apu
- Part time: 7,276 hours, 10,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS APU REPLACEMENT DUE TO FINDINGS FROM LAST LUBE MODULE REPLACEMENT.  DEBRIS PREVIOUSLY FOUND IN LUBE MODULE, DETERMINED TO BE M50 MATERIAL. NOT ASSOCIATED WITH LUBE MODULE.  ACFT GROUNDED. REPLACED APU IAW TASK CARD 78349010, APU REMOVAL/INSTALLATION.
